Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 190, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 31, 2021, 6:28 AM CDT for 7 counties in Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2021, 6:28 AM CDT (11:28 UTC)
- Expired
- Aug 31, 2021, 7:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cass County, NE, Gage County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Saline County, NE
The radar
The Omaha radar (KOAX), 86 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 6:30 AM CDT | TSTM WND DMG | 5 Sse Lincoln, NE | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5 SSE LINCOLN. TRAINED SPOTTER REPORTED TREE DAMAGE DUE TO STORM GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 11.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1443 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1305 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
The text
As transmitted.
475
WUUS53 KOAX 311128
SVROAX
NEC025-067-097-109-127-131-151-311215-
/O.NEW.KOAX.SV.W.0190.210831T1128Z-210831T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
628 AM CDT Tue Aug 31 2021
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Southern Lancaster County in southeastern Nebraska...
Johnson County in southeastern Nebraska...
Northwestern Nemaha County in southeastern Nebraska...
Otoe County in southeastern Nebraska...
Northeastern Saline County in southeastern Nebraska...
Northeastern Gage County in southeastern Nebraska...
Southwestern Cass County in southeastern Nebraska...
* Until 715 AM CDT.
* At 628 AM CDT, a severe thunderstorm was located over southeastern
Lincoln, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Bennet and Panama around 640 AM CDT.
Palmyra around 645 AM CDT.
Other locations in the path of this severe thunderstorm include
Unadilla, Douglas, Syracuse, Cook, Lorton and Talmage.
This includes Interstate 80 in Nebraska between mile markers 411 and
414.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4068 9699 4070 9695 4070 9691 4072 9691
4093 9648 4059 9586 4026 9640 4026 9646
4025 9647
TIME...MOT...LOC 1128Z 303DEG 48KT 4078 9664
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kern2 follow-up statements
690
WWUS53 KOAX 311141
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
641 AM CDT Tue Aug 31 2021
NEC025-067-097-109-127-131-151-311215-
/O.CON.KOAX.SV.W.0190.000000T0000Z-210831T1215Z/
Lancaster NE-Johnson NE-Nemaha NE-Otoe NE-Saline NE-Gage NE-Cass NE-
641 AM CDT Tue Aug 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR SOUTHERN LANCASTER...JOHNSON...NORTHWESTERN NEMAHA...OTOE...
NORTHEASTERN SALINE...NORTHEASTERN GAGE AND SOUTHWESTERN CASS
COUNTIES...
At 640 AM CDT, a severe thunderstorm was located over Bennet, or 14
miles southeast of Lincoln, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Unadilla, Douglas, Syracuse, Cook, Talmage and Lorton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4068 9699 4070 9695 4070 9691 4072 9687
4086 9635 4059 9586 4026 9640 4026 9646
4025 9647
TIME...MOT...LOC 1140Z 303DEG 48KT 4069 9646
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KG743
WWUS53 KOAX 311154
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
654 AM CDT Tue Aug 31 2021
NEC025-151-311203-
/O.CAN.KOAX.SV.W.0190.000000T0000Z-210831T1215Z/
Saline NE-Cass NE-
654 AM CDT Tue Aug 31 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALINE AND
SOUTHWESTERN CASS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4062 9684 4068 9660 4074 9616 4059 9586
4026 9640 4026 9646 4025 9647 4059 9685
TIME...MOT...LOC 1153Z 303DEG 48KT 4059 9626
$$
NEC067-097-109-127-131-311215-
/O.CON.KOAX.SV.W.0190.000000T0000Z-210831T1215Z/
Lancaster NE-Johnson NE-Nemaha NE-Otoe NE-Gage NE-
654 AM CDT Tue Aug 31 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR SOUTHERN LANCASTER...JOHNSON...NORTHWESTERN NEMAHA...SOUTHWESTERN
OTOE AND NORTHEASTERN GAGE COUNTIES...
At 653 AM CDT, a severe thunderstorm was located 6 miles southwest
of Syracuse, or 27 miles southeast of Lincoln, moving southeast at
40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Syracuse, Hickman, Bennet, Firth, Palmyra, Cortland, Sterling, Cook,
Unadilla, Panama, Talmage, Hallam, Douglas, Lorton, Adams, Roca,
Dunbar, Otoe, Sprague and Burr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4062 9684 4068 9660 4074 9616 4059 9586
4026 9640 4026 9646 4025 9647 4059 9685
TIME...MOT...LOC 1153Z 303DEG 48KT 4059 9626
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:06 AM CDT, 22 minutes earlier.
Area forecast discussion, Aug 31, 6:06 AM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 606 AM CDT Tue Aug 31 2021 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 322 AM CDT Tue Aug 31 2021 ...Last Night and Today... Numerous showers and thunderstorms tracked through eastern Nebraska and southwest Iowa overnight. Several of these storms became severe, producing hail up to the size of golfballs and damaging winds over 60 mph. A second burst of storms will continue to move across the forecast area through the morning hours. These storms may continue to train over the same region, exacerbating any minor flooding occurring over previously saturated ground. Otherwise, the threat for additional severe weather looks to be fairly low, given the previous convective overturning. Lingering precipitation should push out of the region by this afternoon, as the shortwave inducing convection travels farther east and an upper level ridge builds into the Central plains. This will allow for gradually clearing skies with highs in the upper 70s to mid 80s. ...Wednesday and Beyond... The upper ridge will remain over the area Wednesday, ushering slightly warmer temperatures back into the forecast area. Highs will climb back towards the upper 80s Wednesday afternoon. Warm moist air advecting into the region ahead of an approaching surface trough will bring a small chance for isolated showers and storms along the Missouri River Wednesday and Wednesday night. A cold front will approach the region Thursday, bringing yet another round of showers and storms to the forecast area, in addition to significantly cooler weather for Friday and beyond. This frontal passage will also coincide with the flattening of the upper ridge. Multiple shortwaves will ripple through the zonal flow, contributing to on and off again precipitation chances through the weekend, as temperatures dip back towards the upper 70s and low 80s. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 603 AM CDT Tue Aug 31 2021 Scattered thunderstorms and lingering rainfall will continue over the TAF sites for the morning hours. This could drop conditions as low as LIFR at times,but primarily MVFR. Otherwise, decreasing cloudiness should lead to VFR conditions through much of the period. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...KG AVIATION...Kern
Hazardous weather outlook, Aug 31, 4:14 AM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 414 AM CDT Tue Aug 31 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-312315- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 414 AM CDT Tue Aug 31 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight Thunderstorms will continue to move through eastern Nebraska and southwest Iowa this morning. A few storms in eastern Nebraska could be strong to severe with large hail and damaging winds. Heavy rain and minor flooding will also be possible if thunderstorms manage to train over previously saturated soil. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Additional thunderstorms will be possible Thursday through the weekend with the passage of a cold front. Strong to severe storms capable of producing very heavy rainfall will be possible with this frontal passage. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but any severe storm or flooding reports are appreciated.
In the hours before
Special weather statement, Aug 31, 5:02 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
502 AM CDT Tue Aug 31 2021
NEZ042-043-050-311030-
Platte NE-Butler NE-Colfax NE-
502 AM CDT Tue Aug 31 2021
...A strong thunderstorm will impact portions of southwestern Colfax,
southeastern Platte and northwestern Butler Counties through 530 AM
CDT...
At 501 AM CDT, Doppler radar was tracking a strong thunderstorm over
Columbus, moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Bellwood around 510 AM CDT.
Schuyler around 520 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4154 9730 4144 9697 4110 9736 4115 9737
4139 9737 4138 9743 4139 9744
TIME...MOT...LOC 1001Z 301DEG 37KT 4145 9732
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MeadSpecial weather statement, Aug 31, 5:26 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
526 AM CDT Tue Aug 31 2021
NEZ050-051-065-066-311100-
Saunders NE-Seward NE-Butler NE-Lancaster NE-
526 AM CDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of northwestern
Lancaster, northern Seward, Butler and western Saunders Counties
through 600 AM CDT...
At 526 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northwest of Rising City to 7 miles
northwest of Prague. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Rising City around 535 AM CDT.
Prague around 540 AM CDT.
Other locations in the path of these storms include Weston, Ulysses,
Valparaiso and Staplehurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4133 9737 4138 9715 4139 9710 4140 9708
4142 9703 4141 9700 4143 9698 4145 9688
4145 9685 4105 9665 4086 9736
TIME...MOT...LOC 1026Z 336DEG 27KT 4126 9735 4137 9692
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MeadLocal storm report, Aug 31, 5:35 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
535 AM CDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLOOD WATERLOO 41.29N 96.29W
08/31/2021 DOUGLAS NE LAW ENFORCEMENT
LOTS OF STREET FLOODING. BUMPER DEEP IN SOME
AREAS.
&&Local storm report, Aug 31, 5:49 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
549 AM CDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN 1 N ELKHORN 41.30N 96.24W
08/31/2021 M3.24 INCH DOUGLAS NE PUBLIC
&&Special weather statement, Aug 31, 5:56 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
556 AM CDT Tue Aug 31 2021
NEZ050-051-065-066-078-311130-
Saunders NE-Seward NE-Butler NE-Lancaster NE-Saline NE-
556 AM CDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of northern Lancaster,
Seward, northwestern Saline, southeastern Butler and southwestern
Saunders Counties through 630 AM CDT...
At 556 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Weston to Utica. Movement
was southeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Beaver Crossing around 605 AM CDT.
Friend around 615 AM CDT.
Other locations in the path of these storms include Lincoln, Waverly
and Dorchester.
This includes Interstate 80 in Nebraska between mile markers 366 and
414.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4061 9737 4095 9736 4118 9668 4091 9646
4087 9646 4056 9736
TIME...MOT...LOC 1056Z 333DEG 39KT 4113 9670 4089 9733
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MeadSpecial weather statement, Aug 31, 6:18 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
618 AM CDT Tue Aug 31 2021
NEZ065>068-078-088>090-311145-
Jefferson NE-Cass NE-Otoe NE-Seward NE-Gage NE-Lancaster NE-
Johnson NE-Saline NE-
618 AM CDT Tue Aug 31 2021
...Strong thunderstorms will impact portions of Lancaster,
northwestern Johnson, southeastern Seward, northeastern Jefferson,
western Otoe, Saline, northern Gage and western Cass Counties through
645 AM CDT...
At 618 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles north of Murdock to Lincoln to near
Friend. Movement was southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Lincoln and Murdock around 625 AM CDT.
Weeping Water around 635 AM CDT.
Other locations in the path of these storms include Avoca, Wilber,
Hickman, Bennet, Palmyra, De Witt and Panama.
This includes Interstate 80 in Nebraska between mile markers 382 and
426.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4051 9737 4068 9737 4090 9688 4103 9631
4102 9626 4072 9593 4052 9635 4028 9714
TIME...MOT...LOC 1118Z 309DEG 36KT 4098 9626 4086 9678 4062 9731
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KernThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:29 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox, Pierce, Wayne | 46 min |
| Aug 30, 10:31 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 44 min |
| Aug 30, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 39 min |
| Aug 30, 11:01 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Wayne | 44 min |
| Aug 30, 11:06 PM CDT | Severe Thunderstorm Warning | OAX | Pierce, Wayne | 54 min |
| Aug 30, 11:22 PM CDT | Special Weather Statement | OAX | Pierce | 23 min |
| Aug 30, 11:35 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 40 min |
| Aug 30, 11:42 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Stanton, Wayne | 48 min |
| Aug 30, 11:54 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 24 min |
| Aug 31, 12:00 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Stanton | 45 min |
| Aug 31, 12:04 AM CDT | Areal Flood Advisory | OAX | Cedar, Cuming, Knox, Pierce, Stanton, Thurston and 1 more | 6 hr |
| Aug 31, 12:09 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 36 min |
| Aug 31, 12:15 AM CDT | Severe Thunderstorm Warning | OAX | Washington | 26 min |
| Aug 31, 12:25 AM CDT | Areal Flood Advisory | OAX | Burt, Washington | 5 hr |
| Aug 31, 12:31 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Saunders, Washington | 29 min |
| Aug 31, 12:47 AM CDT | Areal Flood Advisory | OAX | Knox | 5 hr |
| Aug 31, 12:53 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Saunders, Washington | 37 min |
| Aug 31, 1:19 AM CDT | Areal Flood Advisory | OAX | Burt, Washington | 4 hr |
| Aug 31, 1:22 AM CDT | Areal Flood Advisory | OAX | Burt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more | 6 hr |
| Aug 31, 1:22 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 23 min |
| Aug 31, 1:35 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Saunders | 25 min |
| Aug 31, 1:36 AM CDT | Flash Flood Warning | OAX | Antelope, Knox, Pierce | 4 hr |
| Aug 31, 1:46 AM CDT | Areal Flood Advisory | OAX | Dodge, Douglas, Sarpy, Washington | 5 hr |
| Aug 31, 1:56 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 34 min |
| Aug 31, 2:14 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 31 min |
| Aug 31, 3:18 AM CDT | Special Weather Statement | OAX | Antelope | 27 min |
| Aug 31, 5:02 AM CDT | Special Weather Statement | OAX | Butler | 28 min |
| Aug 31, 5:26 AM CDT | Special Weather Statement | OAX | Butler | 34 min |
| Aug 31, 5:35 AM CDT | Areal Flood Advisory | OAX | Butler, Cass, Colfax, Dodge, Douglas, Lancaster and 4 more | 77 min |
| Aug 31, 5:41 AM CDT | Areal Flood Warning | OAX | Antelope, Burt, Cedar, Colfax, Cuming, Dodge and 7 more | 9 hr |
| Aug 31, 5:56 AM CDT | Special Weather Statement | OAX | Seward | 34 min |
| Aug 31, 6:18 AM CDT | Special Weather Statement | OAX | Cass, Lancaster, Otoe, Saline | 27 min |
| Aug 31, 6:43 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Pawnee, Saline | 32 min |
| Aug 31, 7:12 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Nemaha, Otoe, Pawnee and 1 more | 48 min |
| Aug 31, 7:58 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Nemaha, Pawnee, Richardson | 10 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.